A 40-year-old female asked:
Altho aspirin, ibuprofen have caused mild hives, i need asp for various reasons. i now medicate daily w/xyzal, zantac (ranitidine). slowly start asp again? safe?
1 doctor answer • 1 doctor weighed in
Allergy and Immunology 31 years experience
NO: Your Aspirin and Ibuprofen allergy is significant and you may put yourself in a potentially life threatening situation if you take them. If you need Aspirin get desensitized, see an allergist.
Created for people with ongoing healthcare needs but benefits everyone.
4.8k viewsAnswered >2 years ago
Last updated Jun 25, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.